# SDR 2011FA0000440

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: General aviation
- Aircraft: N562SF
- Make and model: Amtr KITFOXIV
- Aircraft serial: 1562
- Aircraft time: 582 hours
- Engine: Amtr SUBARU*
- Engine time: 260 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: D571Z
- Condition: Melted
- Location: Distributor
- Part time: 260 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AN IN FLIGHT ENGINE FAILURE RESULTED FROM THE DISTRIBUTOR ROTOR CONTACT (AUTOMOTIVE ENGINE) BECOMING LOOSE AND COMING OFF IN FLIGHT. THE ACFT RECEIVED A CONDITION INSPECTION 2 FLIGHT HOURS PRIOR TO THE FAILURE. THE INSPECTION PROGRAM USED FOR THE ENGINE DID NOT CONTAIN SUFFICIENT INFORMATION TO DETECT THE LOOSE CONTACT.
